MAUDE Adverse Event Report: IMPERATIVE CARE INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC071137
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is available for return but has not yet returned.The manufacturing records for this lot were reviewed and did not reveal any issues pertaining to design, manufacturing, or quality.Appropriate testing and inspection was completed to ensure the device met minimum tensile specification and is kink resistant.The mid shaft section undergoes 100% visual inspection and is free of visual defects or kinks.At this time, the cause of the break is unknown.
 
Event or Problem Description
A thrombectomy was performed to treat occlusion in the right segment of the middle cerebral artery (mca).The access catheter was delivered over an intermediate catheter and 035 guidewire to access the right common carotid.Imaging demonstrated an extremely tortuous takeoff from the aortic arch.After two initial passes with a zoom 71 reperfusion catheter, the physician noted kink at two locations within the access catheter - one in the distal segment and another in the mid shaft.Zoom 71 reperfusion catheter encountered resistance which prompted the removal of the zoom 71 for a new zoom 71.After the first pass with the new zoom 71, he encountered significant resistance when pulling back.The outer shaft ended up breaking within the patient without separating.The physician proceeded to remove the access catheter and zoom 71 reperfusion catheter as one unit, and was able to remove the zoom 71 reperfusion catheter from the access catheter after straightening the kink.There was no adverse event or negative patient outcome.The patient is doing fine post procedure.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE INC
1359 dell avenue
campbell CA 95008 6609
MDR Report Key11023335
Report Number3014590708-2020-00008
Device Sequence Number1047379
Product Code NRY
UDI-Device Identifier00812212030061
UDI-Public(01)00812212030061(17)210205(10)F2003401
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2021
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2003401
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1